On some boundary value problems for second order nonlinear differential equations
Zuzana Došlá; Mauro Marini; Serena Matucci
Mathematica Bohemica (2012)
- Volume: 137, Issue: 2, page 113-122
- ISSN: 0862-7959
Access Full Article
topAbstract
topHow to cite
topReferences
top- Agarwal, R. P, Grace, S. R., O'Regan, D., Oscillation Theory for Second Order Linear, Half-Linear, Superlinear and Sublinear Dynamic Equations, Kluwer Acad., Dordrecht (2003). (2003) MR2091751
- Cecchi, M., Došlá, Z., Kiguradze, I., Marini, M., On nonnegative solutions of singular boundary value problems for Emden-Fowler type differential systems, Differ. Integral Equ. 20 (2007), 1081-1106. (2007) Zbl1212.34044MR2365203
- Cecchi, M., Došlá, Z., Marini, M., 10.1515/GMJ.2000.269, Georgian Math. J. 7 (2000), 269-282. (2000) MR1779551DOI10.1515/GMJ.2000.269
- Cecchi, M., Došlá, Z., Marini, M., On nonoscillatory solutions of differential equations with -Laplacian, Adv. Math. Sci. Appl. 11 (2001), 419-436. (2001) Zbl0996.34039MR1842385
- Cecchi, M., Došlá, Z., Marini, M., Principal solutions and minimal sets of quasilinear differential equations, Dynam. Systems Appl. 13 (2004), 221-232. (2004) Zbl1123.34026MR2140874
- Cecchi, M., Došlá, Z., Marini, M., Vrkoč, I., 10.1016/j.na.2005.06.035, Nonlinear Anal., Theory Methods Appl. 64 (2006), 1278-1289. (2006) Zbl1114.34031MR2200492DOI10.1016/j.na.2005.06.035
- Cecchi, M., Furi, M., Marini, M., 10.1016/0362-546X(85)90070-7, Nonlinear Anal., Theory Methods Appl. 9 (1985), 171-180. (1985) Zbl0563.34018MR0777986DOI10.1016/0362-546X(85)90070-7
- Chanturia, T. A., On singular solutions of nonlinear systems of ordinary differential equations, Colloq. Math. Soc. Janos Bolyai 15 (1975), 107-119. (1975) MR0591720
- Chanturia, T. A., On monotonic solutions of systems of nonlinear differential equations, Russian Ann. Polon. Math. 37 (1980), 59-70. (1980)
- Došlá, Z., Marini, M., Matucci, S., A boundary value problem on a half-line for differential equations with indefinite weight, (to appear) in Commun. Appl. Anal. MR2867356
- Došlý, O., Řehák, P., Half-Linear Differential Equations, North-Holland Mathematics Studies 202, Elsevier, Amsterdam (2005). (2005) Zbl1090.34001MR2158903
- Garcia, H. M., Manasevich, R., Yarur, C., 10.1016/j.jde.2005.04.012, J. Differ. Equations 223 (2006), 51-95. (2006) Zbl1170.35404MR2210139DOI10.1016/j.jde.2005.04.012
- Lian, H., Pang, H., Ge, W., 10.1016/j.na.2006.09.016, Nonlinear Anal., Theory Methods Appl. 67 (2007), 2199-2207. (2007) Zbl1128.34011MR2331870DOI10.1016/j.na.2006.09.016
- Mirzov, J. D., Asymptotic properties of solutions of systems of nonlinear nonautonomous ordinary differential equations, Folia Fac. Sci. Nat. Univ. Masaryk. Brun. Math. 14 (2004). (2004) Zbl1154.34300MR2144761